# SDR DALA2014082504712

- Difficulty date: August 24, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 102,696 hours, 12,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR MOUNTED EMERGENCY LIGHT INOPERATIVE.  REPLACED LT ASSY DOOR MOUNTED EMERGENCY LIGHT.
